MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QUICKANCHOR PLUS #0 ETHIB OS-2 EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MINI QUICKANCHOR PLUS #0 ETHIB OS-2 EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212133
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore unavailable for a physical evaluation, so the complaint cannot be confirmed.Only the unused/sealed devices from same lot were received for evaluation.Visual observations revealed no anomalies with the devices.These devices were inspected as per standard visual inspection document pic-vs111 rev.B and found no discrepancies.A root cause for the failure indicated cannot be determined based on the information available at this time.A dhr review has been conducted and the results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any type for this lot of devices that were released to distribution.At this point in time, no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by a sales representative that during a temporomandibular joint surgical procedure, it was observed that the suture on his mini quick anchor plus w/ethibond was unraveling after the surgeon tied the knot.There was no delay in the procedure.It was reported the procedure was completed using left over suture from the knot, wrapping it around the anchor and tying another knot to reinforce it.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
MINI QUICKANCHOR PLUS #0 ETHIB OS-2 EA
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7670782
Report Number1221934-2018-52853
Device Sequence Number906561
Product Code HWC
UDI-Device Identifier10886705001972
UDI-Public10886705001972
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number212133
Device Lot Number3912068
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1